# SDR AWXA960565

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION IN FLOOR BEAM STATION 967, RBL 15-36, WL 208.  REMOVED AND REPLACED DAMAGED SECTION OF FLOOR BEAM BS 967-LBL2-RBL57, SRM 53-10-9.  (M)
